# SDR SIMA0253

- Difficulty date: January 25, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N371AE
- Make and model: Saab 340B
- Aircraft serial: 340B371
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 1095A
- Part serial: 964
- Condition: Inoperative
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HOU - FLT 3401 - CREW REPORTED A BURNING ORDER IN FLIGHT WITH NO SMOKE REPORTED.  CREW ALSO REPORTED CIRCUIT BREAKER M25 POPPED.  FORWARD HOT JUG WAS PUT ON MEL.  FORWARD HOT JUG WAS REPLACED, OPERATIONAL CHECK WAS GOOD MEL WAS CLEARED. (M)
